# SDR ASAA0110206

- Difficulty date: April 9, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 66221622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHD - DURING SCHEDULED C-CHECK, FOUND SHEAR TIE AT BODY STATION 460, STRINGER 18L CRACKED.  REPAIRED PER SRM.  (M)
